Cause Of Hair Loss On Vitex

1 post in this topic

Posted · Report post

Hi - I hope some of you will be able to help me!


I started taking a Vitex tincture (Agnus Castus Vitex) a month ago to try to clear my hormonal acne. It has already helped a lot which is wonderful.


But unfortunately, I am starting to lose lots of hair! Appearently hair loss is a quite common side effect of Vitex. 


Now my question: Does anyone know why Vitex causes hair loss for some people?


And should I stop taking the remedy immidiately or do I have to wait and see if it's just initial imbalances that will wean off?





Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now